# SDR SWAA2014123035310

- Difficulty date: November 8, 2014
- Submitted: December 30, 2014
- Operation: Air carrier
- Aircraft: N7716A
- Make and model: Boeing 737-76N
- Aircraft serial: 32662
- Aircraft time: 30,445 hours, 13,476 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 65C27314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUSELAGE INTERCOSTAL CLIP CRACKED AT STATION 500B.  R & R INTERCOSTAL IAW SRM.
